# SDR DALA2025030301605

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 75,336 hours, 28,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3765, 3 OVERWING EMER LIGHTS INOP. CORRECTIVE ACTION: RELAMPED 3 OVERWING EMER LIGHT BULBS. (LP 6772648)
